It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addison's Disease Message Board


Addison's Disease Board Index


I actually take all the same medications that you do, and several months ago before I knew I had adrenal insufficency, my heart was doing the same thing. I had to wear a halter monitor, and they even did a tilt test and everything was fine accept for my blood pressure dropping upon standing. My endocrine system was so out of whack they started me on Lexapro, and my dosage of Cortef was raised, and the heart palpations stopped. Lexapro is an SSRI for anxiety, which I did not think I had, but with all the illness I had gone through, doctors thought it best to give it a try, and I am great now. You also may want to have your thyroid levels checked again. If you are overmedicated, it could do all kind of odd things to your body.

Good Luck.
:angel:





All times are GMT -7. The time now is 11:17 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!